01-21-2006, 10:24 PM #1
Ok I've posted problems with this before and I'm gettin kinda frustrated...I'm on accutane right now and have been on for about 5 months i was on 80mg/ed as prescribed and im moving down to 40
i ran superdrol for 10 days up until about 2 days ago because i was losing my sex drive totally...i tried a tongkat supplement with a 50:1 ratio and i cant maintain an erection and sometimes i have a problem getting it at all...i started my pct of clomid @100mg/ed and nolva 40mg/ed....could the lack of erection strength be from high cholesterol/blood pressure from the combination of SD and accutane? or could it be hormonal from possibly being suppressed or shut down by the SD
my last question is if i were to use cialis are there any long term side effects like that of viagra where its possible to become dependent on it or you would have a permanent erection (rare but possible to my knowledge)
i am just gonna go hard naturally for a long while after this one if ANYONE could help with some good input it would be much appreciated
Last edited by Anabolios; 01-21-2006 at 10:26 PM.
01-21-2006, 10:40 PM #2
sorry for my impatience but bump helppp
01-21-2006, 10:57 PM #3
ill bump one more time but i guess ill just have to check it in the morning
01-22-2006, 08:45 AM #4
bump onee lastt timee
nobody has any advice or suggestions? explanations perhaps??
01-22-2006, 04:27 PM #5
Have you gotten any bloodwork done? Superdrol can definently mess up cholesterol and suppress endogenous test greatly. How long did you run PCT? 4 weeks?
I dont have any experience with cialis, tongkat, or accutane so I cant comment on those. You must remember cialis will just cover up the problem. You need bloodwork to find out what is actually wrong.
01-22-2006, 06:19 PM #6Originally Posted by powerliftmike
does everyone go through this during pct? weak or no erections? i didnt think i would have it just because i wasnt even halfway into the SD cycle...
01-22-2006, 06:28 PM #7~ Vet~ I like Thai Girls
- Join Date
- Apr 2005
I have used Cialis on and off for a couple of years, not because I have a problem but if I have a long session comming up it makes it more fun. So far no problems. You need to give the PCT a chance to get you restarted you are definitly shutdown by the sounds of it
01-22-2006, 08:31 PM #8Originally Posted by Kale
01-22-2006, 08:58 PM #9
ok so i keep checkin on this thread but my balls got really small just from that SD...like smaller than they did on a test cycle..and now that im doin clomid and nolva they are getting tingly feelings its weird...is this them returning to normal?
01-22-2006, 09:32 PM #10~ Vet~ I like Thai Girls
- Join Date
- Apr 2005
Yes they are returning to normal. I have just bought a bottle of Cialis from ARR but I havnt tried it yet. I will let you know. Its bound to be OK though, they wouldnt fvck with people on this board
01-22-2006, 09:35 PM #11Originally Posted by Kale
01-23-2006, 08:09 PM #12
im gettin back to normal in case any of you were wondering...pct is awful
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)